# SDR REXA2016121502522

- Difficulty date: December 15, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 FLIGHT DECK DOOR POST IS CORRODED ON LOWER END. REPAIRED IAW CRJ953-05137 REV A.
